MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LINOX SMART S 60; ICD LEAD

BIOTRONIK SE & CO. KG LINOX SMART S 60; ICD LEAD
Model Number 375012
Medical Device Problem Code Ambient Noise Problem (2877)
Health Effect - Clinical Codes Chest Pain (1776); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This rv lead was explanted and replaced due to noise.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, a medial fragment (approximately 41cm length) was returned for analysis.The proximal fragment (including the yoke and connector pins) and the distal fragment (including the lead tip) were not returned.The performance of the lead fragment was scrutinized, including a visual inspection.The analysis revealed that the conductor cable leading to the ring electrode was found fractured, which is assumed to be the root cause of the reported oversensing.Based on the characteristics of the damages mentioned above, it is reasonable to assume that the lead had been subject to severe mechanical stress in the implanted state.Significant ingrowth of the lead which may have affected the leads motion should be taken into consideration.Diagnostic images clarifying this assumption, were not available.Damages such as cuts into the insulation and a deformed rv shock coil, most likely resulted from the extraction procedure.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
LINOX SMART S 60
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11345948
Report Number1028232-2021-00861
Device Sequence Number14701662
Product Code NVY
UDI-Device Identifier04035479116194
UDI-Public04035479116194
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number375012
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer02/19/2021
06/28/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date02/19/2021
06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR